# SDR AWXA200700212

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 20,150 hours, 7,664 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: D54630462201
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - NR 2 PYLON SUPPORT ANGLE (OUTBOARD EXTRUSION) CRACKED, RIB 8.  REPLACED NR 2 PYLON SUPPORT ANGLE (OUTBOARD EXTRUSION), RIB 8 IAW A319 SRM 51-72-11.
